# SDR GLBA20110811F

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 43,730 hours, 46,981 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 12033945001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE PLACARD "REMOVE IN EMERGENCY ONLY" IS MISSING ON THE ROW 5 EMERGENCY EXIT DOOR.  MX INSTALLED THE PLACARD, IAW AIM CH 5 SECTION 2.3.0.
